Posted by: isis | 2009-02-27

Glucophage and POCS


I' ve been diagnosed with POCS and insulin resistance two years ago. Only recently glucophage has been prescribed to me and I' ve been on it for awhile, but it is realy making me feel terrible.

I am exhausted and don' t have energy to do anything, most days I just feel like a zombie. I can live with the upset stomach, but the lack of energy is getting me down.

Is there no other treatments for POCS and insulin resistance or isn' t there anything I can take that can counter act the fatigue caused by Glucophage? I am already taking DS-24.


Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Glucophage does not usually cause fatigue. You could start with a lower dose and gradually increase it.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.